# SDR SWAA950485

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654465116
- Condition: Failed
- Location: Nr 4 Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM ELP, NR 4 L/E SLAT WOULD NOT FULLY RETRACT.  INDICATED IN TRANSIT.  CYCLED SYSTEM TWICE, NO HELP. AIRCRAFT RETURNED TO ELP AND MADE AN UNEVENTFUL LANDING.  REPLACED NR 4 L/E SLAT ACTUATOR PER BOEING M/M.
